# SDR SWAA2014070129537

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 43,097 hours, 29,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5952883
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER DETACHED AT UPPER HINGE.  R & R COVER IAW MM.
